Skip to main content

Bipolar theorem for quantum cones


In this note duality properties of quantum cones are investigated. We propose a bipolar theorem for quantum cones, which provides a new proof of the operator bipolar theorem proved by Effros and Webster. In particular, a representation theorem for a quantum cone is proved.

This is a preview of subscription content, access via your institution.


  1. [1]

    M. D. Choi and E. G. Effros, J. Funct. Anal., 24: 2 (1977), 156–209.

    MathSciNet  MATH  Article  Google Scholar 

  2. [2]

    A. A. Dosiev, J. Funct. Anal., 255: 7 (2008), 1724–1760.

    MathSciNet  MATH  Article  Google Scholar 

  3. [3]

    A. A. Dosiev, C. R. Math. Acad. Sci. Paris, 344: 10 (2007), 627–630.

    MathSciNet  MATH  Article  Google Scholar 

  4. [4]

    A. A. Dosi, Trans. Amer. Math. Soc., 363: 2 (2011), 801–856.

    MathSciNet  MATH  Article  Google Scholar 

  5. [5]

    A. A. Dosi, J. Math. Phys., 51: 6 (2010), 1–43.

    MathSciNet  Article  Google Scholar 

  6. [6]

    A. A. Dosi, Inter. J. Math., 22: 4 (2011), 1–7.

    MathSciNet  Google Scholar 

  7. [7]

    E. G. Effros and Z-.J. Ruan, Operator Spaces, Clarendon Press, Oxford, 2000.

    MATH  Google Scholar 

  8. [8]

    E. G. Effros and C. Webster, in: Operator Algebras and Applications (Samos 1996), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 495, Kluwer Acad. Publ., Dordrecht, 1997, 163–207.

    Google Scholar 

  9. [9]

    E. G. Effros and S. Winkler, J. Funct. Anal., 144: 1 (1997), 117–152.

    MathSciNet  MATH  Article  Google Scholar 

  10. [10]

    A. Ya. Khelemskii, Quantum Functional Analysis, Amer. Math. Soc., Providence, RI, 2010.

    Google Scholar 

  11. [11]

    S. S. Kutateladze, Fundamentals of Functional Analysis, Kluwer Texts in the Math. Sciences, vol. 12, Kluwer Acad. Publ., Dordrecht, 1996.

    Google Scholar 

  12. [12]

    G. J. Murphy, C*-algebras and operator theory, Academic Press, Boston, MA, 1990.

    MATH  Google Scholar 

  13. [13]

    V. Paulsen, Completely Bounded Maps and Operator Algebras, Cambridge Studies Advanced Math., vol. 78, Cambridge Univ. Press, Cambridge, 2002.

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to A. Dosi.

Additional information


Translated from Funktsional’nyi Analiz i Ego Prilozheniya, Vol. 46, No. 3, pp. 84–89, 2012

Original Russian Text Copyright © by A. Dosi

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dosi, A. Bipolar theorem for quantum cones. Funct Anal Its Appl 46, 228–231 (2012).

Download citation

Key words

  • quantum cones
  • absolutely matrix convex set
  • quantum system